This week in Vaidya Mishra's Newsletter Issue 38, Vol 4, September 25, 2014
Heal with Sound, scent and golden light
Heal with Sound
Yatra - there
Vidyate - already there (in existence)
Iti - that is
Mantraha - mantra
This is the literal meaning of each word, but what is the verse saying in plain english?! Vaidya explains: (a) mantra means/is that which already exists, that which is already there, present, in the mind. What does this mean?
If there were a sophisticated recording machine plugged in to register the budding vibrations at the cosmic dawn of time, it would record the sound OM, unfolding, according to the vedic puranas, and symbolizing the eternal cycle of creation and destruction. OM is the blueprint of all manifested life in the cosmos and of the cosmos itself because it vibrationally contains the cosmic impulses of silence and dynamism, the fabric of creation. Its creation is its own essence. OM is the primordial mantra, or vibrational sound.
From that primordial sound, all other sounds and mantras evolve. Within that original sound all sounds and all of creation resides. Everything we are, all that we seek, is already always within our reach and within us, as we are part of that creation that is still unfolding through time. This is why we can use mantra-s therapeutically.
Sound is therapeutic because deep down we are all made of vibrational frequencies. Dis-ease and optimal health are just the gross expression of sound frequencies that have either gone awry or are vibrating harmoniously. Sound vibrations re-align our entire vibrational frequency when used properly. Mantras are packets of sound vibrations identified by the Vedic rishis, Different mantras have different purposes and benefits and qualities. Click here to read full article...
A testimonial on Psoriasis
This is an excellent case history on the wonderful work we are doing for all our psoriasis patients. This particular patient had it so bad, his hands were weeping so he had to wrap them in bandages. His fingers were so swollen he couldn't even close his fists. We saw him last winter --he was on prednisone the summer before, and once he finished his round of prednisone the psoriasis and joint swelling came back with a vengeance. This is because the underlying cause of the psoriasis was not being addressed, only pushed down deeper temporarily with the prednisone. We see this often with many conditions which get much worse once the patient goes off the prednisone.Click here to read more...
On www.Chandika.com this week
Subscribe via Email > As a subscriber of Vaidya Mishra's knowledge newsletter you will have access to deep knowledge of Ayurveda and practical tips for better health according to this ancient science.
All prices are in USD
Copyright 2014 Vaidya Mishra's Shaka Vansya Ayurveda.